Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Definable sets in ordered structures

Authors: Anand Pillay and Charles Steinhorn
Journal: Bull. Amer. Math. Soc. 11 (1984), 159-162
MSC (1980): Primary 03C45
MathSciNet review: 741730
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös, L. Gillman and M. Henriksen, An isomorphism theorem for real closed fields, Ann. of Math. (2) 61 (1955), 542-554. MR 69161
  • 2. J. Mather, Stratifications and mappings, Dynamical Systems (M. Peixoto, ed.), Academic Press, 1973, pp. 195-232. MR 368064
  • 3. A. Tarski and J. C. C. McKinsey, A decision method for elementary algebra and geometry, Rand Corporation, Santa Monica, 1948. MR 28796
  • 4. L. van den Dries, Remarks on Tarski’s problem concerning (R, +,., exp), Proc. Peano Conf. (Florence, 1982) (to appear).
  • 5. H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math. (2) 66 (1957), 545-556. MR 95844

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03C45

Retrieve articles in all journals with MSC (1980): 03C45

Additional Information


American Mathematical Society